# SDR AALA202503279808

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 45,272 hours, 5,250 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 1877
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EPAS BATTERY PACK RED LIGHT TEST DOES NOT ILLUMINATE. MAINTENANCE REPLACED R3 DOOR EPAS BATTERY PACK IAW AMM 52-12-24.
